# SDR VNAA20241103007

- Difficulty date: October 25, 2024
- Submitted: November 3, 2024
- Operation: Air carrier
- Aircraft: N587NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15390
- Aircraft time: 19,192 hours, 17,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH67032075
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTALS (2EAS) BTW FS349.00 TO FS364.00 NEAR STGR 27 AT MAIN AVIONICS COMPARTMENT.   DUE FOR NOT ALLOWABLE DAMAGE ON INTERCOSTALS (2EAS) BTW FS349.00 TO FS364.00 NEAR STGR 27 AT MAIN AVIONICS COMPARTMENT WERE REPLACED PER CRJ900 SRM 53-21-23-101-003-A02, SRM 51-42-06-001-001-A01 AND SRM 51-42–21-001-001-A0
